|HCG And HRT
Apr 26, 2013
Dear Sir.I am a 49 male and started an hrt program that also included hcg,when the hcg arrived it was like a paste and stuck to the bottom of the vial not a powdery substance after my third injection of test. i experienced atrophy and a prety bad case at that my protocal was to do 500units day 6and 500 day7 is this enough or could this be a bad batch of hcg? when I prepared the hcg it was clear and didnt inject into it i banked the bacteriostatic water off the opp. wall of the vial. and is this reversable thank you for your time...Lenny
| Response from Mr. Vergel
It sounds that the HCG you got may have been exposed to warm temperatures during shipment. Call the compounding pharmacy you bought it from.
The optimum HCG dose to reverse testicular shrinkage while on testosterone replacement has not been established. Your dose is commonly prescribed by some doctors.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.